PATIENT PROFILE
Age: 27
Gender: Male
Topic: Dermatology
Chat Rating: star star star star star_border
Location: Ahmedabad

My face skin tone getting dull as i work outside

Dr.
How long have you had this problem?
How long have you had this problem? 2 months
Dr.
Do you have any of the following?
Do you have any of the following? None
Dr.
Do you have regular exposure to sunlight?
Do you have regular exposure to sunlight? Yes
Dr.
Is there tan in a specific area or all over face
Is there tan in a specific area or all over face All over face
Dr.
Do you have allergy to face cosmetics?
Do you have allergy to face cosmetics? No
Dr.
Hello DocsApp User . Dr. xxxx who is our best specialist for treating ⭐FACE SKIN issues⭐ will take up your case.
Dr.
Kindly upload the photo of affected area so that doctor can help you on call
Dr.
Good Evening! I am here to help you, please tell me more about your problem.
Dr.
Send me the pics
Skin colour of face going so dark
Also i have dark spots in face
Dr.
Acne also??
My face is oily skin type
Dr.
What creams are u using on ur face
No
This is face wash
This cream i started to use
Dr.
And creams
Earlier i was using this xxxx cream
Dr.
Patient, I am calling you now. Please pickup.
Some times in evening i use skin toner
Ok
Dr.
U r not using good product
Dr.
These all will ruin ur face
Omg
Dr.
These all have mild amounts of steroids these cause dullness of face eventually
Please suggest best for me
Dr.
Ok i l give prescription
Thank you
Dr.
Wait Stop using any xxxx or fairness cream
Dr.
DocsApp prescription
Dr.
Do you have any doubts or wish to share anything more?
Dr.
Not to worry, take the medicines that I have prescribed. You will feel better. If you need any help, I am right here.
Small reminder - I do work on daylight outdoor - My face is oily - Also if possible the suggest me for lighting my lips colour - i have dark spots on face
Dr.
This sunscreen use regularly Avoid junk food
Dr.
Dark spots will lighten with the medicine
Dr.
Gradually
I not eat junk food
Dr.
We will decrease the dose of medicine after 1 month to 10 mg
Dr.
Facewash also lighten the skin color
One doubt also as i have not acne/pimples then why you prescribed that cream or medicine
Dr.
Dont worry it will be fine
Okay mam
Dr.
These creams are give to decrease steroid induced skin changes also
Oh
Okay mam
Thank you so much for your time
Dr.
Welcome
Continue Reading...

  1702 + Online Consultations taken for “ Dermatology

Online Dermatology doctors near you
Similar questions asked about “ Dermatology